# SDR CA991027039

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: NAS464P5A42
- Condition: Sheared
- Location: Nlg
- Part time: 482 hours
- Component: 12436001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, NOSE GEAR DRAG LINK, AFT ATTACH BOLT FOUND WITH BOLT HEAD SHEARED OFF.
